# SDR CALA2015042800327

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 33,156 hours, 11,493 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER IN SPAR RIB AT STATION 129''50 STIFFENER NR 3 CRACKED AT LOWER TRANSITION RADIUS.  REPAIRED STABILIZER IN SPAR RIB IAW ECRA 5510-02523.
